# SDR AALA200802107

- Difficulty date: August 15, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 34,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT SEAT 26C MISSING LAMPS.  REPLACED LAMPS FOR EMERGENCY LIGHT AT SEAT 26C.  SYSTEM GROUND CHECKED NORMAL OPS.
